# SDR UALA2011072003696

- Difficulty date: July 19, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 74,406 hours, 21,577 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Seal
- Condition: Damaged
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SLIDING WINDOW LEAKING AT 5 O'CLOCK POSITION.  WHEN PRESSING ON GLASS NOISE PITCH CHANGES.  REPLACED CAPT NR 2 WINDOW PRESSURE SEAL.  APPLIED SEALANT PER MM.  SEALANT APPLICATION IS CF PER MM.  A/C PRESSURIZED TO 4 PSID.  NO SQUEAL.
